hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.51.2.09

Existence results for some partial integrodifferential equations with nonlocal conditions

Khalil Ezzinbi ; Department of Mathematics, Faculty of Sciences Semlalia, Cadi Ayyad University, BP 2390 Marrakech, Morocco
Saifeddine Ghnimi ; Department of Mathematics, Faculty of Sciences, University of Gafsa, B.P. 2112 Gafsa, Tunisia
Mohamed-Aziz Taoudi ; Cadi Ayyad University, National School of Applied Sciences, Marrakech, Morocco

Puni tekst: engleski, pdf (181 KB) str. 413-430 preuzimanja: 453* citiraj
APA 6th Edition
Ezzinbi, K., Ghnimi, S. i Taoudi, M. (2016). Existence results for some partial integrodifferential equations with nonlocal conditions. Glasnik matematički, 51 (2), 413-430. https://doi.org/10.3336/gm.51.2.09
MLA 8th Edition
Ezzinbi, Khalil, et al. "Existence results for some partial integrodifferential equations with nonlocal conditions." Glasnik matematički, vol. 51, br. 2, 2016, str. 413-430. https://doi.org/10.3336/gm.51.2.09. Citirano 22.10.2021.
Chicago 17th Edition
Ezzinbi, Khalil, Saifeddine Ghnimi i Mohamed-Aziz Taoudi. "Existence results for some partial integrodifferential equations with nonlocal conditions." Glasnik matematički 51, br. 2 (2016): 413-430. https://doi.org/10.3336/gm.51.2.09
Harvard
Ezzinbi, K., Ghnimi, S., i Taoudi, M. (2016). 'Existence results for some partial integrodifferential equations with nonlocal conditions', Glasnik matematički, 51(2), str. 413-430. https://doi.org/10.3336/gm.51.2.09
Vancouver
Ezzinbi K, Ghnimi S, Taoudi M. Existence results for some partial integrodifferential equations with nonlocal conditions. Glasnik matematički [Internet]. 2016 [pristupljeno 22.10.2021.];51(2):413-430. https://doi.org/10.3336/gm.51.2.09
IEEE
K. Ezzinbi, S. Ghnimi i M. Taoudi, "Existence results for some partial integrodifferential equations with nonlocal conditions", Glasnik matematički, vol.51, br. 2, str. 413-430, 2016. [Online]. https://doi.org/10.3336/gm.51.2.09

Sažetak
In this work, we study the existence of mild solutions for a class of partial integrodifferential equations with nonlocal conditions. Our analysis uses the resolvent operator theory and relies on a new fixed point theorem of Sadovskii-Krasnosel'skii type. Our results improve and complement several earlier related works. Some examples are provided to illustrate the theoretical results.

Ključne riječi
Partial integrodifferential equation; nonlocal conditions; mild solution; fixed point theorem; resolvent operator; semigroup operator

Hrčak ID: 170045

URI
https://hrcak.srce.hr/170045

Posjeta: 692 *